# SDR UPS98227134

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CRACK IN LT INBOARD 3A BOLT FITTING BS 1183 STRINGER 3A LT INBRD FITTING FWD FITTING.  REPLACED FITTING 65-25591-9 PER SRM 51-10-1 AND MM 51-20-31.
